# SDR CA990927094

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Part number: 069672
- Condition: Burnt
- Location: Cabin
- Component: Bruce, BR63031021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE CABIN FLOURESCENT LIGHT FIXTURE LAMPHOLDER ASSEMBLY WAS FOUND BURNED AND MELTED.  SUBMITTER STATES THIS IS NOT AN ISOLATED CASE AND FEELS THE PROBLEM COULD LEAD TO AN IN-FLIGHT FIRE.   SUBMITTER BELEIVES THE HEAT IS PRODUCED BY ELECTRICAL ARCING BETWEEN LAMPHOLDER SOCKETS AND LAMP PINS.
